Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Nonimbeddable Noether lattices


Author: Kenneth P. Bogart
Journal: Proc. Amer. Math. Soc. 22 (1969), 129-133
MSC: Primary 06.30; Secondary 13.00
DOI: https://doi.org/10.1090/S0002-9939-1969-0241327-9
MathSciNet review: 0241327
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. P. Bogart, Structure theorems for regular local Noether lattices, Michigan Math. J. 15 (1968), 167-176. MR 0227057 (37:2642)
  • [2] -, Distributive local Noether lattices (to appear).
  • [3] -, Idempotent Noether lattices (to appear).
  • [4] R. P. Dilworth, Abstract commutative ideal theory, Pacific J. Math. 12 (1962), 481-498. MR 0143781 (26:1333)
  • [5] E. W. Johnson, A-transforms of Noether lattices, Dissertation, University of California, Riverside, 1966.
  • [6] B. Jonsson, Modular lattices and Desargue's theorem, Math. Scand. 2 (1954), 295-314. MR 0067859 (16:787f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.30, 13.00

Retrieve articles in all journals with MSC: 06.30, 13.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0241327-9
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society